×

zbMATH — the first resource for mathematics

Fuzzy relation equations on a finite set. (English) Zbl 0483.04001

MSC:
03E20 Other classical set theory (including functions, relations, and set algebra)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Birkhoff, G., Lattice theory, () · Zbl 0126.03801
[2] Sanchez, E., Resolution of composite fuzzy relation equations, Information and control, 30, 38-48, (1976) · Zbl 0326.02048
[3] Zadeh, L.A., Fuzzy sets, Information and control, 8, 338-353, (1965) · Zbl 0139.24606
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.